# SDR MWEA99426

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 113317
- Condition: Disconnected
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY SLIDE GIRT BAR CABLE DISCONNECTED.  RECONNECTED GIRT BAR PIN.
